# SDR HALA2016042100137

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C ZONE SEAT TRACK AT 1959 BETWEEN FRAME 58, FRAME 62 HAS NUMEROUS AREAS OF CORROSION.  SEAT TRACK SECTION C58-C62, 1959, CORROSION AREAS X2 REMOVED.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 1, CHAP 5.  ASSESSED AT BOTH LOCATIONS AS OUT OF LIMITS IAW SRM 53-00-15 AND SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53427040006.  FLOOR PANELS INSTALLED IAW AMM 53-00-00, REV 52.02.
